# SDR AALA2020012199012

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,488 hours, 3,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLAP TRACK 3 BRACKET CARRIAGE OUTBOARD ON RIGHT WING. REPLACED FLAP TRACK #3 BRACKET (BRIDGE) CARRIAGE OB ON RIGHT WING PER CMMTASK 27-54-48-440-801-C01 STEP 1,2 AND 3.D (8) AND (9)
